Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Noncommutative differential calculus and its application on discrete spaces 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 1, 页码: 37-44
Authors:  Liu Zhen;  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Liu, Z , Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China
Adobe PDF(219Kb)  |  Favorite  |  View/Download:97/16  |  Submit date:2012/08/02
Multisymplectic Structures  Integrable Models  Geometry  Mechanics  
Another free boson representation of Yangian double DYh(sl(N)) with arbitrary level 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2001, 卷号: 35, 期号: 2, 页码: 167-172
Authors:  Hou, BY;  Zhao, L;  Ding, XM;  Hou, BY , NW Univ Xian, Inst Modern Phys, Xian 710069, Peoples R China.
Adobe PDF(230Kb)  |  Favorite  |  View/Download:90/19  |  Submit date:2012/08/29
Massive Integrable Models  Quantum Affine Algebras  Dynamic Symmetries  Field Theory  Operators  
h(Yangian) deformation of the Miura map and Virasoro algebra 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS A, 1998, 卷号: 13, 期号: 7, 页码: 1129-1144
Authors:  Ding, XM;  Hou, BY;  Zhao, L;  Ding, XM , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
Adobe PDF(816Kb)  |  Favorite  |  View/Download:66/9  |  Submit date:2012/08/29
Massive Integrable Models  Quantum-field Theory  Dynamic Symmetries  W-algebras  Operators